# SDR BEMA202111170001

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N131BA
- Make and model: Beech 65-B80
- Aircraft serial: LD297
- Aircraft time: 21,423 hours
- Engine: Lyc IO720A1B
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED SEEING A FLASH OF LIGHT AND A BURNING SMELL COMING FROM BELOW THE INTERMENT PANEL ON THE R/H SIDE BY THE RUDDER PEDDLES AREA. THE PILOT REPORTED AFTER TURNING THE COMBUSTION HEATER OFF THE PROBLEM WENT AWAY.
